Regularity of solutions to the Navier-Stokes equation

Dongho Chae, Hi Jun Choe

Research output: Contribution to journalArticle

73 Citations (Scopus)

Abstract

Recently, Beirão da Veiga [15] obtained regularity for the Navier-Stokes equation in R3 by imposing conditions on the vorticity rather than the velocity. In this article, we obtain regularity by imposing conditions on only two components of the vorticity vector.

Original languageEnglish
Pages (from-to)1-7
Number of pages7
JournalElectronic Journal of Differential Equations
Volume1999
Publication statusPublished - 1999 Feb 28

All Science Journal Classification (ASJC) codes

  • Analysis

Fingerprint Dive into the research topics of 'Regularity of solutions to the Navier-Stokes equation'. Together they form a unique fingerprint.

  • Cite this